On $\mathcal{I}$-scattered spaces
Bull. Korean Math. Soc. 2014 Vol. 51, No. 3, 667-680
Published online May 31, 2014
Zhaowen Li and Shizhan Lu
Guangxi University for Nationalities, Guangxi University for Nationalities
Abstract : In this paper, $\mathcal{I}$-scattered spaces are introduced, and their characterizations and properties are given. We prove that $(X,\tau)$ is scattered if and only if $(X,\tau,\mathcal{I})$ is $\mathcal{I}$-scattered for any ideal $\mathcal{I}$ on $X$.
Keywords : ideals, scattered spaces, $\mathcal{I}$-scattered spaces, $\ast$-isolated points, $\ast$-derived sets, $\ast$-dense sets, $*$-closed mappings, topological sums
MSC numbers : 03E10, 54A10, 54G12
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd